MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SCF-385
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "lumps in the armpits, leaking, gel bleed and exchange." this record is for the right side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Previous medwatch submission noted rupture.Upon further information, allergan has determined that the event of rupture did not occur.Healthcare professional reported capsular contracture baker grade unknown.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
 
Event or Problem Description
Patient reported lumps in the armpits, leaking, gel bleed and exchange.Later healthcare professional reported "had capsule".Later healthcare professional reported "did not see a visible rupture, but there was silicone in the pocket".This record is for the right side.The device has been explanted and replaced with another manufacturer's device.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22024957
Report Number9617229-2025-07967
Device Sequence Number7220676
Product Code FTR
UDI-Device Identifier10888628030114
UDI-Public(01)10888628030114(10)1185296(11)230503(17)280403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCF-385
Device Lot Number1185296
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/16/2025
12/09/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/11/2025
12/26/2025
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite